# SDR FDEA202110182565

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: VZZ73309
- Condition: Unknown
- Location: Zone 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 69707 SPECIAL/NONROUTINE MAINTENANCE FORM  NUMBER N00518 MAJOR   REPAIR, REQUIRED INSPECTION ITEM. JOB PROGRESS FORM ITEMS 5 TO 8 DO NOT HAVE   REQUIRED INSPECTION ITEM BLOCK MARKED. EXISTING SEAT TRACK REPAIR SECTION REMOVED AT EXISTING SPLICES STATION 725 TO   STATION 765, X= 47.5 AS PER SRM 51-31-01-0G, AND REPAIRED BY SEAT TRACK SECTION  REPLACEMENT AT EXISTING SPLICES STATION 725 TO STATION 765, X= 47.5 AS PER SRM 53-00-  52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
